| Catalog Number |
20325-239 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The sets were not available for an evaluation.Nevertheless, we have received similar reports of sets leaking at the distal end of the irrigation line and down scopes.At this time, two (2) primary causes of the issue have been determined: 1.Off-label use in that erbe medical llc sets are being used with other manufacturers port connectors (note: per the notes on use for the set's, only erbe accessories (i.E., erbe port connectors), etc.Are to be used with erbe tubing/cap sets.2.A change had been made to the set's connector.Currently sets are now being produced with the previous connector to minimize/eliminate leaking.Other contributing causes of leaking at the end of scopes are also being investigated.If any prominent causes are determined and/or remedies are implemented to resolve the leaking, a follow-up mdr will be filed.
Event or Problem Description
It was reported that for approximately two (2) weeks the hybrid co2 tubing/cap sets for olympus® scopes & co2 constantly leaked from the irrigation line.Another similar set (hybrid co2 tubing/cap sets for olympus® scopes & ucr, part number 20325-240, lot number wo471244, udi (b)(4), date of manufacturing 10/15/25, and expiration date 10/14/28) was also a part of the complaint.No patient injuries were reported.